A. Volodin, R. Giuliano Antonini, and T.-C. Hu

A note on the rate of complete convergence for weighted sums of arrays of Banach space valued random elements

(Lobachevskii Journal of Mathematics, Vol.15, pp.21-33)

We obtain complete convergence results for arrays of rowwise independent Banach space valued random elements. In the main result no assumptions are made concerning the geometry of the underlying Banach space. As corollaries we obtain results on complete convergence in stable type $p$ Banach spaces.



DVI format (40 Kb),   ZIP-ed DVI format (15 Kb),

ZIP-ed PostScript format (133 Kb),   ZIP-ed PDF format (103 Kb),